English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Welschinger invariants of toric Del Pezzo surfaces with nonstandard real structures

MPS-Authors
/persons/resource/persons236207

Shustin,  Eugenii
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Shustin, E. (2007). Welschinger invariants of toric Del Pezzo surfaces with nonstandard real structures. Proceedings of the Steklov Institute of Mathematics, 258, 218-246. doi:10.1134/S0081543807030157.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2ABD-9
Abstract
There is no abstract available